Facebook Pixel

Cholesterol lowering naturally Join this Group

CRESTOR ?? or not??

By January 4, 2012 - 1:51pm

Hi. I am 54 years old. I have had Hight cholesterol for as long as I can remember. I am not overweight at all, and my Doctor can't seem to understand why I had such high cholesterol. I have been taking Crestor, 20 mg for the last year ... a few months ago I started to notice some stiffness in my hands, and j oints. Now I did my research and found that YES, this med can infact have these side effects. However, now I am worried because I'm afraid that while my cholesterol is under control, I may develop some serious arthritis?? Help.. I am so not comfortable with taking meds of this kind, but, seriously, just don't know how else to lowere the Cholesterol. Oh, and yes I had a 'doppler' test done, and It did show some plaque somewhere.
Can anyone shed some light on this medication? Can anyone tell me if there is a natural version of this that might be better?? And has anyone had joint issues also??


EmpowHER Guest
By Anonymous January 7, 2012 - 12:46pm

The most common side effects reported are

  • Headache
  • Muscle pain
  • Abdominal pain
  • Weakness
  • Nausea

Serious side effects may include
Muscle Problems,
Liver Problems. It might be good to also consider Lifestyle changes such as exercising and eating a healthy diet are the first line of defense against high cholesterol.  You should talk to your doctor about starting an exercise program.

Here's a link that might be helpful




January 7, 2012 - 12:46pm

Group Leader

Related Topics


A group to share successfulnatural alternatives to statins.


This Group is Open to all EmpowHER.com members